Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A two-dimensional singular integral equation of diffraction theory


Author: James Radlow
Journal: Bull. Amer. Math. Soc. 70 (1964), 596-599
DOI: https://doi.org/10.1090/S0002-9904-1964-11209-X
MathSciNet review: 0184051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Bounded Analytic Functions in Several Variables and Multiple Laplace Integrals, Amer. J. Math. 59 (1937), no. 4, 732–738. MR 1507275, https://doi.org/10.2307/2371340
  • 2. S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 27863
  • 3. J. Leray, Hyperbolic differential equations, lecture notes, Inst, for Advanced Study, Princeton, N. J., 1954. MR 80849
  • 4. J. Radlow, Diffraction of a dipole field by a unidirectionally conducting semiinfinite screen, Quart. Appl. Math. 17 (1959), 113-127. MR 106678
  • 5. James Radlow, Diffraction by a quarter-plane, Arch. Rational Mech. Anal. 8 (1961), no. 1, 139–158. MR 1553469, https://doi.org/10.1007/BF00277435
  • 6. J. Radlow, On the double Laplace transforms of some Green's functions, J. Math, and Phys. 38 (1959), 203-205. MR 109997
  • 7. J. Radlow, Diffraction by a right-angled dielectric wedge, Internat. J. Eng. Sci. (to appear). MR 165841
  • 8. J. Radlow, A two-dimensional version of Laplace's integral equation, Abstract 603-141, Notices Amer. Math. Soc. 10 (1963), 474.
  • 9. N. Wiener and E. Hopf, Über eine Klasse Singulärer Integralgleichungen, S.-B. Berlin Akad. Wiss. (1931), 696-706.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11209-X

American Mathematical Society